My life with asthma
So, I was born into a family with one Parent with asthma and I got asthma about 2 years after I was born. I have been through a number of different things to try sort out my asthma starting with Vicrom and Ventolin. I have had a few operations for a birthmark that has been big and grown smaller with these operations I am pretty sure I had heaps of issues with the anesthetic causing asthma attacks. I have had a few other activities in my life that have caused asthma attacks.
My last attack that I remember was a few years ago; like there has been quite close calls to them but there hasn't been actual attacks since that. I had been sitting in someone's car and they just kept on smoking and smoking and smoking for hours and hours; that caused me to not be able to breathe and turn blue. There was a room full of people who kept on telling me "you need to keep breathing" and kept on saying it and I was just thinking to myself "I cannot breathe." I have changed from one inhaler to another and another and another etc. Just had another change too and not sure if it is working for me cause I have problems breathing and stuff.
I have been back to the Dr. and they don't know whether it is working for me or not. I had 2 inhalers and they changed me from the 2 inhalers Serevent and Flixotide to a combination inhaler Seretide inhaler with the Duolin and then changed that to Seretide accuhaler cause that wasn't working properly and then changed me again to my current one cause that was not working. Now I am on a Turbuhaler and we don't know if that's going to even help; the Dr. that I just saw a few weeks ago - not even my own Dr. cause I go to a very big Dr's practice and you don't necessarily get your own Dr every time unless you specifically ask for that particular Dr. We have about 15 different Dr's there or some huge number like that and that's not counting all the nurses there either that you can go see.
I'm over the changes in medications already. I am on the Symbicort Turbuhaler now.
Have you ever gotten "moon face" as a side effect of prednisone?